# SDR WTAA950179

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Baggage Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SFO - 'SMOKE' CAPTION ILLUMINATED DURING AIRCRAFT TAXI OUT FOR TAKEOFF.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED BAGGAGE COMPARTMENT SMOKE DETECTOR.  SMOKE DETECTION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE. (M)
